| Model Number |
AVSM07060 |
| Medical Device Problem Codes |
Misfire (2532); Malposition of Device (2616)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number was provided; therefore, a lot history review will be performed.The return of the sample is pending.The investigation of the reported event is currently underway.The device was labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model avsm07060 covera vascular covered stent allegedly experienced malposition.This information was received from one source.This malfunction involved one patient with no consequences.The weight of (b)(6) male is (b)(6).
Additional Manufacturer Narrative
H10: the lot number was provided; therefore, a lot history review was performed.The sample was returned to the manufacturer for inspection/evaluation.The investigation was inconclusive for the reported misfire.A definite root cause for the reported event could not be determined.The device is labeled for single use.H11: d4 (udi no), h6 (device, method, results and conclusion).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model avsm07060 covera vascular covered stent allegedly experienced malposition.This information was received from one source.This malfunction involved one patient with no consequences.The weight of 69 year old male is 73 kgs.